Rok 2018

1 (2/2018) Kijowski, J.; General Relativity Theory and Its Canonical Structure Geometric Methods in Physics XXXV, p. 255-260, (2018-01-01)

2 (1/2018) Kijowski, J.; Einstein theory of gravitation is universal Proceedings of the First Hermann Minkowski Meeting on the Foundations of Spacetime Physics, vol. 1, (2018-01-01)


Rok 2017

3 (2/2017) Kijowski, J.; Okołów, A.; A modification of the projective construction of quantum states for field theories Journal of Mathematical Physics, (doi), (link), i. 62303, vol. 58, p. 1-14, (2017-06-29)

4 (1/2017) Kijowski, J.; Profesor Krzysztof Maurin – matematyk, wychowawca, mistrz DELTA, (link), p. 21, (2017-03-01)


Rok 2016

5 (3/2016) Kijowski, J.; Universality of the Einstein theory of gravitation. INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, (doi), (link), i. 8, vol. 13, (2016-08-03)

6 (2/2016) Kijowski, J.; Jezierski, J.;Gittel, H.;  On the Existence of Rigid Spheres in Four-Dimensional Spacetime Manifolds Vietnam Journal of Mathematics, (doi), (link), i. 1, vol. 44, p. 231-249, (2016-02-22)

7 (1/2016) Kijowski, J.; Waluk, P.; Senger, K.; Wigner Function of a Qubit BANACH CENTER PUBLICATIONS, (doi), vol. 110, p. 1-9, (2016-01-01)


Rok 2015

8 (4/2015) Kijowski, J.; Jezierski, J.;Chruściel, P. T.;  Hamiltonian dynamics in the space of asymptotically Kerr-de Sitter spacetimes PHYSICAL REVIEW D, (doi), (link), i. 8, vol. 92, p. 84030, (2015-10-13)

9 (3/2015) Kijowski, J.; Giovanni, M.; Symplectic structures related with higher order variational problems Symplectic structures related with higher order variational problems, (doi), (link), (2015-06-09)

10 (2/2015) Kijowski, J.; Geometria różniczkowa jako narzędzie nauk przyrodniczych Geometria różniczkowa jako narzędzie nauk przyrodniczych, (2015-01-01)

11 (1/2015) Kijowski, J.; Grabowska, K.; Gravitational Energy: a quasi-local, Hamiltonian approach Road to Reality with Roger Penrose, (link), p. 51-74, (2015-01-01)


Rok 2014

12 (1/2014) Kijowski, J.; Geometric structure of the arrival time operator INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, (doi), (link), vol. 11, p. 1460021 - 1460029, (2014-01-01)


Rok 2013

13 (2/2013) Kijowski, J.; ŁĘSKI, S.; Jezierski, J.;Gittel, H.;  Rigid spheres in Riemannian spaces CLASSICAL AND QUANTUM GRAVITY, (doi), i. 17, vol. 30, p. 175010, (2013-09-01)

14 (1/2013) Kijowski, J.;Chrusciel, P. T.; Jezierski, J.; Hamiltonian mass of asymptotically Schwarzschild–de Sitter space-times PHYSICAL REVIEW D, (doi), (link), i. 12, vol. 87, p. 124015, (2013-08-01)


Rok 2009

15 (1/2009) Kijowski, J.;Magli, G.; Malafarina, D.;  The general exact solution for relativistic spherical shells INTERNATIONAL JOURNAL OF MODERN PHYSICS D, vol. 18, p. 1801-1808, (2009-01-01)


Rok 2007

16 (3/2007) Kijowski, J.;Werpachowski, R.;  Universality of affine formulation in General Relativity REPORTS ON MATHEMATICAL PHYSICS, i. 1, vol. 59, p. 1-31, (2007-01-01)

17 (2/2007) Kijowski, J.; Jezierski, J.;Łęski, S.;  Energy-minimizing two black holes initial data PHYSICAL REVIEW D, vol. 76, p. 1-13, (2007-01-01)

18 (1/2007) Kijowski, J.;Werpachowski, R.;  A simple renormalization group approximation of the groundstate properties of interacting bosonic systems PHYSICAL REVIEW A, vol. 75, p. 1-6, (2007-01-01)


Rok 2006

19 (3/2006) Kijowski, J.;Magli, G.; Malafarina, D.;  A new derivation of the variational principle for the dynamics of a gravitating spherical shell PHYSICAL REVIEW D, vol. 74, p. 1-11, (2006-01-01)

20 (2/2006) Kijowski, J.;Magli, G.; Malafarina, D.;  Relativistic dynamics of spherical timelike shells General Relativity and Gravitation, vol. 38, p. 1697-1713, (2006-01-01)

21 (1/2006) Kijowski, J.;Magli, G.; Malafarina, D.;  Variational priciples and Hamiltonian formulation of spherical shell dynamics Proceedings of the 11th Marcel Grossmann Meeting, (2006-01-01)


Rok 2005

22 (7/2005) Kijowski, J.; Charzyński, S.;Rudolph, G.; Schmidt, M.;  On the stratified classical configuration space of lattice QCD Journal of Geometry and Physics, (link), i. 2, vol. 55, p. 137-178, (2005-01-01)

23 (6/2005) Kijowski, J.;Czuchry, E.;  Dynamics of a self-gravitating shell of matter PHYSICAL REVIEW D, vol. 72, p. 1-12, (2005-01-01)

24 (5/2005) Kijowski, J.;Magli, G.; Malafarina, D.;  Lagrangian and Hamiltonian formulation of spherical shell dynamics INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol. 2, p. 887-894, (2005-01-01)

25 (4/2005) Kijowski, J.;Rudolph, G.;  The observable algebra of lattice QCD REPORTS ON MATHEMATICAL PHYSICS, i. 2, vol. 55, p. 199-210, (2005-01-01)

26 (3/2005) Kijowski, J.; Kościelecki, M.; On stability of renormalized classical electrodynamics Acta Physica Polonica B, vol. 36, p. 75-107, (2005-01-01)

27 (2/2005) Kijowski, J.;Rudolph, G.;  Charge Superselection Sectors for QCD on the Lattice Journal of Mathematical Physics, vol. 46, p. 1-32, (2005-01-01)

28 (1/2005) Kijowski, J.; Comment on "Time operator": the challenge persists Concepts of Physics, (2005-01-01)


Rok 2004

29 (5/2004) Kijowski, J.; Jezierski, J.;Czuchry, E.;  Thermodynamics of black holes from Hamiltonian point of view Dynamics and Thermodynamics of Black Holes and Naked Singularities, an international workshop (2004), (2004-01-01)

30 (4/2004) Kijowski, J.; Jezierski, J.;Czuchry, E.;  Dynamics of gravitational field within a wave front and thermodynamics of black holes PHYSICAL REVIEW D, vol. 70, p. 1-14, (2004-01-01)

31 (3/2004) Kijowski, J.; Jezierski, J.;Czuchry, E.;  Local approach to thermodynamics of black holes RELATIVITY TODAY, (2004-01-01)

32 (2/2004) Kijowski, J.; Jezierski, J.;Czuchry, E.;  Boundary data in canonical gravity and thermodynamics of black holes NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA B-GENERAL PHYSICS RELATIVITY ASTRONOMY AND MATHEMATICAL PHYSICS AND METHODS, i. 07-09, vol. 119, p. 733-748, (2004-01-01)

33 (1/2004) Kijowski, J.; Jezierski, J.;Czuchry, E.;  Null hypersurfaces in general relativity Proceedings of the Thirteenth Workshop on General Relativity and Gravitation in Japan, (2004-01-01)


Rok 2003

34 (2/2003) Kijowski, J.;Podleś, P.;  Born renormalization in classical Maxwell electrodynamics Journal of Geometry and Physics, i. 2-3, vol. 48, p. 369-384, (2003-01-01)

35 (1/2003) Kijowski, J.; Grabowska, K.; Canonical Gravity and Gravitational Energy Differential Geometry and its Applications, (2003-01-01)


Rok 2002

36 (4/2002) Kijowski, J.; Jezierski, J.;Czuchry, E.;  Dynamics of a self gravitating light-like matter shell: a gauge-invariant Lagrangian and Hamiltonian description PHYSICAL REVIEW D, vol. 65, p. 1-20, (2002-01-01)

37 (3/2002) Kijowski, J.;Rudolph, G.;  On the Gauss law and global charge for quantum chromodynamics Journal of Mathematical Physics, vol. 43, p. 1796-1808, (2002-01-01)

38 (2/2002) Kijowski, J.; Jezierski, J.;Chrusciel, P.;  Hamiltonian Field Theory in the Radiating Regime Hamiltonian Field Theory in the Radiating Regime, (2002-01-01)

39 (1/2002) Kijowski, J.;Rudolph, G.;  On the Notion of Global Charge in QCD REPORTS ON MATHEMATICAL PHYSICS, vol. 49, p. 211-224, (2002-01-01)


Rok 2001

40 (1/2001) Kijowski, J.; Kościelecki, M.; Algebraic description of the Maxwell field singularity in a neighbourhood of a multipole particle REPORTS ON MATHEMATICAL PHYSICS, i. 3, vol. 47, p. 301-311, (2001-01-01)


Rok 2000

41 (5/2000) Kijowski, J.;Rudolph, G.; Rudolph, M.;  Towards an Effective Field Theory of QED Acta Physica Polonica B, vol. 31, p. 847-861, (2000-01-01)

42 (4/2000) Kijowski, J.;Hajicek, P.;  Spherically Symmetric Dust Shell and the Time Problem in Canonical Relativity PHYSICAL REVIEW D, i. 44025, vol. 62, p. 1-5, (2000-01-01)

43 (3/2000) Kijowski, J.;Chruscinski, D.;  Head or Tail: The Dilemma of Electrodynamics Proceedings of the International Symposium "Quantum Theory and Symmetries", Goslar (Germany), July 1999, (2000-01-01)

44 (2/2000) Kijowski, J.; Kościelecki, M.; Asymptotic Expansion of the Maxwell Field in a Neighbourhood of a Multipole Particle Acta Physica Polonica B, vol. 31, p. 1691-1707, (2000-01-01)

45 (1/2000) Kijowski, J.; Jezierski, J.;Czuchry, E.;  Geometry of Null-Like Surfaces in General Relativity and its Application to Dynamics of Gravitating Matter REPORTS ON MATHEMATICAL PHYSICS, vol. 46, p. 397-418, (2000-01-01)


Rok 1999

46 (1/1999) Kijowski, J.;Hajicek, P.;  Covariant Gauge Fixing and Kuchar Decomposition PHYSICAL REVIEW D, i. 24037, vol. 61, p. 1-13, (1999)